# SDR SWAA2020012040628

- Difficulty date: December 23, 2019
- Submitted: January 20, 2020
- Operation: Air carrier
- Aircraft: N706SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27840
- Aircraft time: 75,855 hours, 45,009 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SURROUND FORWARD SHIELD CORRODED BETWEEN BS 767 TO BS 794, RBL 21, ON UPPER AND LOWER SURFACE.  R&R SHIELD IAW SRM AND DWG.
